| Model Number |
ZKB00 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight & ethnicity: unknown/not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2021.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from a patient's left eye due to dislocated iol.A replacement lens of different model and diopter (15.5 d) was used.It was indicated that a vitrectomy was performed.The patient is doing fine post-op and no patient injury was reported.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: jun 10, 2021 section h3: evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in the complaint system revealed that no other complaints for this product order number have been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.